Reference Type | Journal (article/letter/editorial) |
---|
Title | A high‐dimensional inverse norm sign test for two‐sample location problems |
---|
Journal | Canadian Journal of Statistics |
---|
Authors | Huang, Xifen | Author |
---|
Liu, Binghui | Author |
Zhou, Qin | Author |
Feng, Long | Author |
Year | 2023 (December) | Volume | 51 |
---|
Issue | 4 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1002/cjs.11731Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 16948239 | Long-form Identifier | mindat:1:5:16948239:0 |
---|
|
GUID | 0 |
---|
Full Reference | Huang, Xifen, Liu, Binghui, Zhou, Qin, Feng, Long (2023) A high‐dimensional inverse norm sign test for two‐sample location problems. Canadian Journal of Statistics, 51 (4) 1004-1033 doi:10.1002/cjs.11731 |
---|
Plain Text | Huang, Xifen, Liu, Binghui, Zhou, Qin, Feng, Long (2023) A high‐dimensional inverse norm sign test for two‐sample location problems. Canadian Journal of Statistics, 51 (4) 1004-1033 doi:10.1002/cjs.11731 |
---|
In | (2023, December) Canadian Journal of Statistics Vol. 51 (4) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.